MathSciNet Relay Station
MathSciNet bibliographic data
MR2783930 11F46 (11G18 14G22 14G35)
Pilloni, Vincent Prolongement analytique sur les variétés de Siegel. (French) [Analytic extension on Siegel varieties] Duke Math. J. 157 (2011), no. 1, 167–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement